Alert archive / Wyoming / High Wind Watches in 2016

High Wind Watch 4, NWS Cheyenne, WY

February 4, 20164 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Feb 4, 2016, 1:41 PM MST for 4 counties in Wyoming. It took effect at Feb 5, 2016, 5:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 4, 2016, 1:41 PM MST (20:41 UTC)
In effect from
Feb 5, 2016, 5:00 PM MST
Expired
Feb 5, 2016, 1:35 AM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2016-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2016-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1890 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

753 
WWUS75 KCYS 042041
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
141 PM MST THU FEB 4 2016

...STRONG WINDS EXPECTED OVER THE WIND CORRIDORS OF SOUTHEAST
WYOMING FROM FRIDAY EVENING THROUGH MUCH OF SATURDAY... 

WYZ106-110-116-117-051200-
/O.NEW.KCYS.HW.A.0004.160206T0000Z-160207T0000Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
141 PM MST THU FEB 4 2016

...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE 
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH LATE 
SATURDAY AFTERNOON.

* TIMING...5 PM FRIDAY THROUGH 5 PM SATURDAY. THE STRONGEST WINDS
  ARE EXPECTED ON SATURDAY MORNING.

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 70 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO
  SOUTH ORIENTED SECTIONS OF ROAD. THERE WILL BE AN ENHANCED RISK
  FOR VEHICLE BLOW OVERS...ESPECIALLY NEAR ARLINGTON AND BORDEAUX
  AND THE INTERSTATE 80 SUMMIT BETWEEN LARAMIE AND CHEYENNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HAMMER
2 follow-up statements
960 
WWUS75 KCYS 050404
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
904 PM MST THU FEB 4 2016

...STRONG WINDS WILL RETURN TO THE WIND CORRIDORS OF SOUTHEAST
WYOMING FRIDAY EVENING THROUGH LATE SATURDAY AFTERNOON...

WYZ106-110-116-117-051200-
/O.CON.KCYS.HW.A.0004.160206T0000Z-160207T0000Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
904 PM MST THU FEB 4 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
LATE SATURDAY AFTERNOON...

* TIMING...FRIDAY EVENING THROUGH LATE SATURDAY AFTERNOON. THE
  STRONGEST WINDS ARE EXPECTED SATURDAY MORNING.

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 70 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO
  SOUTH ORIENTED ROADWAYS. THERE WILL BE AN ENHANCED RISK FOR
  VEHICLE BLOW OVERS...ESPECIALLY NEAR ARLINGTON AND BORDEAUX AND
  THE INTERSTATE 80 SUMMIT BETWEEN LARAMIE AND CHEYENNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
063 
WWUS75 KCYS 050835
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
135 AM MST FRI FEB 5 2016

...STRONG WINDS WILL RETURN TO THE WIND CORRIDORS OF SOUTHEAST
WYOMING TONIGHT AND PERSIST INTO SATURDAY EVENING...

WYZ106-110-116-117-060000-
/O.UPG.KCYS.HW.A.0004.160206T0000Z-160207T0000Z/
/O.NEW.KCYS.HW.W.0004.160206T0300Z-160207T0600Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
135 AM MST FRI FEB 5 2016

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 PM
MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM MST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...8 PM TONIGHT THROUGH 11 PM SATURDAY. THE STRONGEST
  WINDS ARE EXPECTED SATURDAY MORNING.

* WINDS...WEST TO SOUTHWEST 40 TO 50 MPH WITH GUSTS TO 75 MPH.
  WITH RECENT SNOW FALL...THESE WINDS COULD COMBINE WITH BLOWING
  SNOW TO CREATE SLICK ROADS AND REDUCED VISIBILITIES.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS 
  TO LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ON 
  NORTH TO SOUTH ORIENTED ROADWAYS. THERE WILL BE AN ENHANCED 
  RISK FOR VEHICLE BLOW OVERS...ESPECIALLY NEAR ARLINGTON AND 
  BORDEAUX AND THE INTERSTATE 80 SUMMIT BETWEEN LARAMIE AND 
  CHEYENNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ101-104-105-107-109-115-060000-
/O.NEW.KCYS.HW.A.0005.160206T1500Z-160207T0600Z/
CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
LARAMIE VALLEY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP...
MEDICINE BOW...GLENDO...WHEATLAND...CHUGWATER...GUERNSEY...
RAWLINS...SINCLAIR...HANNA...LARAMIE
135 AM MST FRI FEB 5 2016

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING. 

* TIMING...8 AM SATURDAY THROUGH 11 PM SATURDAY NIGHT

* WINDS...WESTERLY WINDS OF 40 TO 45 MPH GUSTING TO 60 MPH. WITH
  RECENT SNOW FALL...THESE WINDS COULD COMBINE WITH BLOWING SNOW
  TO CREATE SLICK ROADS AND REDUCED VISIBILITIES.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL MAY BE HAZARDOUS TO
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO
  SOUTH ORIENTED ROADWAYS. THERE WILL BE AN ENHANCED RISK FOR
  VEHICLE BLOW OVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Feb 4, 11:03 AM MST, 2 hours 38 minutes earlier.

Area forecast discussion, Feb 4, 11:03 AM MST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1103 AM MST THU FEB 4 2016

.UPDATE...
ISSUED AT 1056 AM MST THU FEB 4 2016

ALL REMAINING WINTER WEATHER HIGHLIGHTS ACROSS SOUTHEAST WYOMING
HAVE BEEN CANCELLED OR ALLOWED TO EXPIRE AS SCHEDULED. LOW-LEVEL
GRADIENTS WILL CONTINUE TO WEAKEN THIS AFTERNOON...ALLOWING WIND
SPEEDS TO SLOWLY DIMINISH. SNOW WILL CONTINUE TO BLOW OVER ROADS
IN SOME AREAS...CREATING SLICK ROAD CONDITIONS BUT GENERALLY NOT
REDUCING VISIBILITIES A GREAT DEAL. WE MAY SEE SOME ISSUES LATER
TODAY AS SNOW SHOWERS INCREASE FROM THE WEST...BUT THINK WE WILL
BE ABLE TO HANDLE WITH AN SPS ATTM. /CLH

UPDATE ISSUED AT 725 AM MST THU FEB 4 2016

UPDATED FORECAST TO CANCEL THE GROUND BLIZZARD WARNING FOR OUR
EASTERN WIND PRONE AREAS INCLUDING SW OF WHEATLAND AROUND BORDEAUX
AND THE I-80 SUMMIT AND FOOTHILLS. KEPT THE GROUND BLIZZARD
WARNING FOR THE ARLINGTON AREA BETWEEN LARAMIE AND RAWLINS WITH
ALL WEBCAMS IN THAT AREA SHOWING ONE QUARTER MILE VISIBILITIES OR
LOWER AND WHITE OUT CONDITIONS. CONDITIONS HAVE IMPROVED ENOUGH
ON THE I-80 SUMMIT FOR ROADS TO BE REOPENED...BUT STILL CONCERNED
WITH STRONG WINDS IN THAT AREA AS WELL AS BORDEAUX. MODELS DO
SHOW GRADIENT WEAKENING SLOWLY THROUGH THE DAY...SO WILL CONTINUE
TO MONITOR THESE AREAS FOR GUSTS OVER 60 MPH AND SOME BLOWING AND
DRIFTING SNOW. /TJT

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 300 AM MST THU FEB 4 2016

FORECAST CHALLENGES WILL CONTINUE TO BE WINDS AND BLOWING SNOW IN
THE SHORT TERM.

CURRENTLY...PRETTY STRONG GRADIENT OVER THE AREA THIS MORNING
CRAIG TO CASPER SURFACE GRADIENT AT 1 AM ROUGHLY 14.5MBS. 06Z
850/700MB GRADIENTS OFF THE NAM WRKHGT PRODUCT AT 56/49MTRS
RESPECTIVELY AND ARE FORECAST TO CLIMB TO 60/52MTRS BY 12Z THIS
MORNING. WYDOT SENSORS REPORTING STRONG WINDS IN THE WIND PRONE
AREAS WHILE THEIR WEBCAMS ARE ALSO SHOWING POOR VISIBILITIES.
CURRENT HEADLINES LOOKING GOOD AND WILL CONTINUE WITH NO CHANGES.
BOTH INTERSTATE 80 AND 25 REMAIN CLOSED AND ARE LIKELY TO REMAIN
CLOSED THROUGH THE REST OF THE MORNING.

WE DO START TO SEE A DECREASE IN WIND SPEEDS BY LATE MORNING. GFS
700MB WINDS FALL FROM 55KTS AT 12Z DOWN TO 40KTS AFTER 18Z. MAY
NOT BE ENOUGH TO DECREASE BLOWING SNOW THOUGH AND WE MAY NEED TO
EXTEND HEADLINES INTO THE AFTERNOON. WILL LET THE DAY SHIFT TAKE A
LOOK ONCE THE SUN RISES AND WE CAN SEE EXTENT OF BLOWING SNOW IN
WEBCAMS BETTER.

NEXT FRONTAL SYSTEM STILL ON TRACK TO MOVE INTO THE AREA LATE THIS
AFTERNOON AND OVERNIGHT. STILL HAVE PRETTY GOOD CHANCES FOR MOST
AREAS TO SEE SOME MORE LIGHT SNOW TONIGHT. THERE WAS SOME CONCERN
FOR ADVISORY LEVEL SNOWS IN THE SNOWY AND SIERRA MADRE RANGES WITH
THIS SYSTEM. ONLY GETTING 4 INCHES THOUGH FOR SNOW
ACCUMULATIONS...SO HAVE HELD OFF ON ISSUING ANYTHING FOR THEM.

THINKING WE WILL NEED MORE WIND HEADLINES FRIDAY NIGHT INTO
SATURDAY. GFS 700MB WINDS BACK UP CLOSE TO 60KTS WITH NAM CRAIG TO
CASPER 850/700MB GRADIENTS BACK TO 70/56MTRS BY 12Z SATURDAY. GFS
GRADIENTS SLIGHTLY HIGHER WITH 74/65MTRS RESPECTIVELY. LOCAL
WRKBRX WIND PRODUCT SHOWING A 90 PERCENT PROBABILITY OF WARNING
LEVEL WINDS AT BORDEAUX...SO IT IS LOOKING GOOD FOR HIGH WINDS IN
THE WIND PRONE AREAS FRIDAY NIGHT THROUGH SATURDAY. WILL PROBABLY
NEED TO HOIST A WATCH AFTER CURRENT HEADLINES EXPIRE.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 300 AM MST THU FEB 4 2016

SATURDAY NIGHT...FAST MOVING SHORTWAVE TROUGH ALOFT MOVES SOUTHEAST
ACROSS WYOMING ALONG WITH ITS ASSOCIATED COLD FRONT. NOT A LOT OF
MOISTURE WITH THIS SYSTEM...SO SCATTERED SNOW SHOWERS LOOK MOST
LIKELY AND MAINLY NORTH OF A RAWLINS TO SCOTTSBLUFF LINE.

SUNDAY...WINDY AND COLD DAY IN THE WAKE OF THE SHORTWAVE TROUGH
ALOFT BASED ON PROJECTED LOW AND MID LEVEL GRADIENTS.

MONDAY...CONTINUED WINDY BASED ON PROJECTED LOW AND MID LEVEL
GRADIENTS. NORTH NORTHWEST WINDS ALOFT WILL LIMIT WARMING POTENTIAL
THOUGH MOST LOCATIONS WILL SEE A SLIGHT WARMING TREND PER HEIGHT AND
THICKNESS RISES.

TUESDAY...WARMING TREND CONTINUES AS HEIGHTS AND THICKNESSES
CONTINUE TO RISE AND RESPOND TO RIDGE ALOFT BUILDING TOWARDS OUR
FORECAST AREA.

WEDNESDAY...FLOW ALOFT BACKS TO NORTHWEST HELPING THE SURFACE LEE
TROUGHING DEVELOP FURTHER AND ALSO HELPING TO WARM THE ATMOSPHERE
AND CONTINUE OUR WARMING TREND PER HEIGHT AND THICKNESS RISES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH FRIDAY AFTERNOON) ISSUED AT
1034 AM MST THU FEB 4 2016

VFR CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON AND EARLY THIS
EVENING. A WEAK DISTURBANCE ALOFT WILL MOVE INTO SOUTHEAST WYOMING
THIS EVENING WITH SOME SNOW SHOWER ACTIVITY DEVELOPING OVER THE
MOUNTAINS AND PUSHING EAST. CAN NOT RULE OUT NEAR IFR CONDITIONS
WITH LIGHT SNOW OVER KRWL AROUND 00Z TO 03Z. LIGHT SNOW WILL THEN
PUSH EAST OVER THE HIGH PLAINS...POTENTIALLY IMPACTING KCYS AND
THE WESTERN NEBRASKA PANHANDLE TONIGHT. CONDITIONS WILL IMPROVE BY
EARLY FRIDAY MORNING. GUSTY WINDS EARLY THIS AFTERNOON WILL
GRADUALLY DIMINISH BY SUNSET...WITH WEST TO NORTHWEST WINDS
GENERALLY BELOW 15 KNOTS AFTER MIDNIGHT.

&&

.FIRE WEATHER...
ISSUED AT 300 AM MST THU FEB 4 2016

MINIMAL FIRE WEATHER CONCERNS WITH A WIDESPREAD SNOW PACK ACROSS
THE ENTIRE FIRE DISTRICT. STRONG WINDS ARE GOING TO CONTINUE TODAY
THROUGH THE WEEKEND. THESE WINDS MAY WARM US UP SOME...BUT NOT TOO
MUCH AS COLD AIR REMAINS OVERHEAD.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...CLH
SHORT TERM...GCC
LONG TERM...RUBIN
AVIATION...TJT
FIRE WEATHER...GCC
Hazardous weather outlook, Feb 4, 11:10 AM MST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1110 AM MST THU FEB 4 2016

WYZ101-103>107-109-110-113-115>118-051045-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
1110 AM MST THU FEB 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

EXPECT AREAS OF BLOWING AND DRIFTING SNOW TODAY WITH VISIBILITIES IN
BLOWING SNOW LESS THAN 2 MILES AT TIMES...MAINLY ACROSS THE WIND
PRONE AREAS OF SOUTHEAST WYOMING AND ALONG INTERSTATE 25. DRIFTING
SNOW WILL CREATE ICY AND SLICK ROADWAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FAST MOVING WEATHER DISTURBANCE WILL BRING ACCUMULATING SNOW
THIS AFTERNOON AND TONIGHT MAINLY ALONG AND WEST OF THE LARAMIE
RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-051045-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
334 AM MST THU FEB 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WYZ102-108-111-112-114-119-051045-
NIOBRARA COUNTY-GOSHEN COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-SNOWY RANGE-EAST LARAMIE COUNTY-
334 AM MST THU FEB 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

EXPECT AREAS OF BLOWING SNOW THROUGH THIS MORNING WITH
VISIBILITIES IN BLOWING SNOW LESS THAN ONE MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Feb 4, 10:40 AM MST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1040 AM MST THU FEB 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
02/04/2016  M70.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 52 MPH. ARLINGTON WYDOT SITE.

0545 AM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
02/04/2016  M69.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 49 MPH. COOPER COVE WYDOT SITE.

0555 AM     NON-TSTM WND GST 2 ESE ARLINGTON         41.58N 106.17W
02/04/2016  M68.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 49 MPH. ARLINGTON EAST WYDOT SITE.

0600 AM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
02/04/2016  M61.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 45 MPH. COOPER COVE WYDOT SITE.

0616 AM     NON-TSTM WND GST 15 NNE CENTENNIAL       41.50N 106.00W
02/04/2016  M59.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 37 MPH. STROUSS HILL WYDOT SITE.

0620 AM     HIGH SUST WINDS  7 ESE ARLINGTON         41.55N 106.08W
02/04/2016  M40.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            COOPER COVE WYDOT SITE. SUSTAINED WIND 40 TO 49 MPH WITH
            GUSTS OF 56 TO 69 MPH FROM 415 TO 620 AM MST. 5 MINUTE
            OBSERVATIONS.

0635 AM     NON-TSTM WND GST 7 NW ELK MOUNTAIN       41.76N 106.51W
02/04/2016  M65.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 49 MPH. HALLECK RIDGE WYDOT SITE.

0645 AM     NON-TSTM WND GST 2 ESE ARLINGTON         41.58N 106.17W
02/04/2016  M66.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 49 MPH. ARLINGTON EAST WYDOT SITE.

0650 AM     NON-TSTM WND GST 3 NW ARLINGTON          41.62N 106.25W
02/04/2016  M68.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 53 MPH. FOOTE CREEK WYDOT SITE.

0651 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
02/04/2016  M76.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 55 MPH. ARLINGTON WYDOT SITE.

0700 AM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
02/04/2016  M58.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 40 MPH. COOPER COVE WYDOT SITE.

0701 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
02/04/2016  M65.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 53 MPH. ARLINGTON WYDOT SITE.

0705 AM     NON-TSTM WND GST 2 ESE ARLINGTON         41.58N 106.17W
02/04/2016  M61.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 43 MPH. ARLINGTON EAST WYDOT SITE.

0710 AM     NON-TSTM WND GST 3 NW ARLINGTON          41.62N 106.25W
02/04/2016  M68.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED 53 MPH. FOOTE CREEK WYDOT SITE.

0750 AM     NON-TSTM WND GST 3 ESE ELK MOUNTAIN      41.67N 106.36W
02/04/2016  M63.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 44 MPH. COUNTY ROAD 402 WYDOT SITE.

0805 AM     HIGH SUST WINDS  2 ESE ARLINGTON         41.58N 106.17W
02/04/2016  M40.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            ARLINGTON EAST WYDOT SITE. SUSTAINED WINDS OF 40 TO 50
            MPH WITH GUSTS OF 52 TO 68 MPH FROM 355 TO 805 AM MST. 5
            MINUTE OBSERVATIONS.

0806 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
02/04/2016  M63.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 41 MPH. ARLINGTON WYDOT SITE.

0811 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
02/04/2016  M41.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            ARLINGTON WYDOT SITE. SUSTAINED WIND OF 41 TO 55 MPH WITH
            GUSTS OF 53 TO 76 MPH FROM 341 TO 811 AM MST. 5 MINUTE
            OBSERVATIONS.

0815 AM     NON-TSTM WND GST 3 NW ARLINGTON          41.62N 106.25W
02/04/2016  M65.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 52 MPH. FOOTE CREEK WYDOT SITE.

0825 AM     NON-TSTM WND GST 2 ESE ARLINGTON         41.58N 106.17W
02/04/2016  M57.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 40 MPH. ARLINGTON EAST WYDOT SITE.

0840 AM     NON-TSTM WND GST 3 ESE ELK MOUNTAIN      41.67N 106.36W
02/04/2016  M65.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 42 MPH. COUNTY ROAD 402 WYDOT SITE.

0845 AM     HIGH SUST WINDS  3 NW ARLINGTON          41.62N 106.25W
02/04/2016  M42.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            FOOTE CREEK WYDOT SITE. SUSTAINED WIND OF 42-54 MPH WITH
            GUSTS OF 55-68 MPH FROM 605 TO 845 AM MST. 5 MINUTE
            OBSERVATIONS.

0900 AM     NON-TSTM WND GST 3 ESE ELK MOUNTAIN      41.67N 106.36W
02/04/2016  M60.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 43 MPH. COUNTY ROAD 402 WYDOT SITE.

0905 AM     NON-TSTM WND GST 5 NW ARLINGTON          41.64N 106.28W
02/04/2016  M58.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 48 MPH. WAGONHOUND WYDOT SITE.

0905 AM     NON-TSTM WND GST 5 NW ARLINGTON          41.64N 106.28W
02/04/2016  M58.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 48 MPH. WAGONHOUND WYDOT SITE.

0905 AM     HIGH SUST WINDS  3 ESE ELK MOUNTAIN      41.67N 106.36W
02/04/2016  M40.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            COUNTY ROAD 402 WYDOT SITE. SUSTAINED WIND OF 40-45 MPH
            WITH GUSTS OF 55-65 MPH FROM 705 TO 905 AM MST. 5 MINUTE
            OBSERVATIONS.

0910 AM     NON-TSTM WND GST 3 NW ARLINGTON          41.62N 106.25W
02/04/2016  M60.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 43 MPH. FOOTE CREEK WYDOT SITE.

0921 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
02/04/2016  M60.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 41 MPH. ARLINGTON WYDOT SITE.

0930 AM     HIGH SUST WINDS  7 NW ELK MOUNTAIN       41.76N 106.51W
02/04/2016  M40.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            HALLECK RIDGE WYDOT SITE. SUSTAINED WIND OF 40-50 MPH
            WITH GUSTS OF 46-65 MPH FROM 145 TO 930 AM MST. 5 MINUTE
            OBSERVATIONS.

0940 AM     HIGH SUST WINDS  5 NW ARLINGTON          41.64N 106.28W
02/04/2016  M40.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            WAGONHOUND WYDOT SITE. SUSTAINED WIND OF 40-49 MPH WITH
            GUSTS OF 48-58 MPH FROM 820 TO 940 AM MST. 5 MINUTE
            OBSERVATIONS.

&&

AAH

Nearby

High Wind Watches in Wyoming, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.